# SDR SWAA095617

- Difficulty date: August 30, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 40,381 hours, 32,436 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602311A
- Part serial: PA806
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND LT WING NR 2 L/E SLAT I/B TRAILING EDGE WEDGE DELAMINATED.  REMOVED AND REPLACED NR 2 SLAT PER MM.
